Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

OPERATORS FROM BANACH SPACES TO COMPLEX INTERPOLATION SPACES

Roosevelt Gentry
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 27 (75), No. 1 (1983), pp. 37-45
Stable URL: http://www.jstor.org/stable/43680804
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
OPERATORS FROM BANACH SPACES TO COMPLEX INTERPOLATION SPACES
Preview not available

Abstract

In this paper, a family of bounded linear operators is constructed (using the functional calculus) from a Banach space X to the Schechter interpolation space, (X, D(A))T. This family of operators generalizes a family of bounded linear operators constructed by V. Williams from a Banach space X to the Calderón interpolation space (X, D(A))s. Also, a sufficient condition is given for this family of operators to be a family of compact linear operators. AMS(MOS) subject classifications (1970). Primary 46E35, 47B99 ; Secondary 47B05, 47A60.

Page Thumbnails

  • Thumbnail: Page 
[37]
    [37]
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45